... effects. Then I got a little hungry, ate a PB&J and withinot about 20 minutes I get super hot super fast!! Not fun, it felt like a severe sun burn and my skin was tight. I sure hope this doesn't last forever with these pills. Absolutely hated the copaxone shots and won't go back
Take yourmeds with food,the hevier the better, bacon and egg on toast works for me, take the med halfway through eating, that should make the side effects occurr less. I found when I firststarted taking this med, the flushes would come about 3 hours after I had taken it. If it is very bad, tingling, likesunburn as you describe take over the vounter anti hystamine this stops the burn quite quickly. I have been taking Tecfidera for 3 months now and the side effects occur less and less. the answer is know your bodies reactions and be prepared. Always take on a full stomach during food. It should subside aftera few weeks.
- Tecfidera Information for Consumers
- Tecfidera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tecfidera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2013 • 1 answer
Posted 20 Jul 2013 • 1 answer
Posted 15 Mar 2015 • 4 answers
Posted 8 Feb 2017 • 1 answer
Posted 17 Dec 2017 • 1 answer